# SDR 07FDEA00320

- Difficulty date: February 5, 2007
- Submitted: February 5, 2007
- Operation: Air carrier
- Aircraft: N748FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 633
- Aircraft time: 26,765 hours, 8,208 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Condition: Corroded
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD RIGHT PAX DOOR FAIL/SAFE RING CORRODED IN FWD UPPER CORNER.  REPAIR WAS PERFORMED IAW RAS/AS/103/2003 (REWORK OF CORROSION, INSTALLATION OF NEW FASTENERS).
